advertisement
Question
Posted by: Nomsa | 2008/05/27

No periods after stopping contraceptive

I stopped taking the nu-isterate contraceptive last year june & my periods have not retunned since,should i be worried? as i want to try for a baby now..

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a year for periods to return. As it is almost that time now, I would suggest that you see a gynaecologist to check for problems.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement